# SDR KCSA07101

- Difficulty date: December 22, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,684 hours, 18,268 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE DETECTION LIGHT ON P5 PANEL AND FAULT LIGHT ON F/E PANEL FLICKERS INTERMITTENTLY AND THEN CAME ON STEADY.  NO NAC TEMP INDICATED.  ISOLATED FAULT TO NR 1 "A" LOOP.  PLACED NR 1 SWITCH TO "B" AND LIGHT EXTINGUISHED.  T/S PER AMM 26-11-00.  UNABLE TO DUPLICATE.  SYSTEM OPS CKS OK.
